MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received and evaluated at the service center.The customer reported a malfunction, it was found that the device does not display video and image sometimes, therefore we can confirm this complaint as a defect was found with the complaint device.The camera was found to be defective but the device was found to be irreparable.The device was recycled in accordance with the customer's instructions.Given the information provided we cannot discern a definitive root cause for the defective camera.No non-conformances were identified for this part (242400) - lot number (om02122) combination per qlik query executed (b)(4) 2019.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via cst tool that the hd camera head has a malfunction.The cause is unknown.It was unknown about the patient status/ outcome/ consequences.It was unknown if there was any medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) was required or whether the patient was part of a clinical study.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8782661
Report Number1221934-2019-57618
Device Sequence Number19305305
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1